# SDR REXA2022042000658

- Difficulty date: January 9, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 27,743 hours, 19,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH6703217411
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL @ FS350 HAS AREA OF CORROSION - REPAIRED RH FLOOR SILL @ FS350 IAW EA# CRJ953-12760
